A stably free and non-free ring of integers. (Un anneau d'entiers stablement libre et non libre.)
Experimental mathematics, Tome 3 (1994) no. 2, pp. 129-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1994__3_2_227738,
author = {Cougnard, Jean},
title = {A stably free and non-free ring of integers. {(Un} anneau d'entiers stablement libre et non libre.)},
journal = {Experimental mathematics},
pages = {129--136},
year = {1994},
volume = {3},
number = {2},
zbl = {0837.11062},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1994__3_2_227738/}
}
TY - JOUR AU - Cougnard, Jean TI - A stably free and non-free ring of integers. (Un anneau d'entiers stablement libre et non libre.) JO - Experimental mathematics PY - 1994 SP - 129 EP - 136 VL - 3 IS - 2 UR - http://geodesic.mathdoc.fr/item/EXMA_1994__3_2_227738/ LA - en ID - EXMA_1994__3_2_227738 ER -
Cougnard, Jean. A stably free and non-free ring of integers. (Un anneau d'entiers stablement libre et non libre.). Experimental mathematics, Tome 3 (1994) no. 2, pp. 129-136. http://geodesic.mathdoc.fr/item/EXMA_1994__3_2_227738/